# SDR ASAA9640028

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT 2 RED EMERGENCY TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  RECONNECTED WIRES AND THE LIGHTS OPERATED NORMALLY.  (M)
